I got the Nexplanon taken out 2 or 3 weeks ago and now I am having terrible nausea, diarrhea, and stomach cramps. I’m also having my first period since taking it out but these symptoms I usually don’t have with a period besides the cramps. It’s been extremely bad for 5 days now and I’m just starting to get worrried
It can certainly happen as your body readjusts & withdraws from the artificial hormone. Your body is trying to find its new hormonal balance.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi iv been using nexplanon for 4 to 5 months after I had my daughter I have strong symptoms such as?
Updated 22 Jan 2015 • 2 answers
Updated 19 Feb 2015 • 1 answer
Updated 23 Jun 2015 • 1 answer
Updated 4 Mar 2017 • 1 answer
Updated 30 Dec 2018 • 1 answer